# SDR Z1RA107279

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,232 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: M3901614008M
- Condition: No Test
- Location: Attitude
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE IND WILL NOT TEST.
